Ruin Probabilities in a Discrete Semi-Markov Risk Model with Random Dividends to Shareholders and Policyholders
Journal Title: Journal of Advances in Mathematics and Computer Science - Year 2017, Vol 24, Issue 2
Abstract
The discrete semi-Markov risk model is modified by the inclusion of dividends paying to shareholders and policyholders. When surplus is no less than the thresholds a1 and a2, the company randomly pays dividends to shareholders and policyholders with probabilities q1,q2 respectively. Recursive formulae for ruin probabilities are derived. Finally, a numerical example is given to illustrate the effect of the related parameters on the ruin probabilities.
Authors and Affiliations
Cui Wang
Comparison of State-Estimation Algorithms for a Noise-Injected Lithium-ion Battery System
This paper deals with one of the most prominent problems in industrial prognostics, namely the estimation of the Remaining Useful Life (RUL) of the most popular industrial battery, viz., the lithium-ion battery. The pape...
Wind Speed Equation of Circular Cyclone
This paper uses a point model of cylindrical box wrapped by zero-weighted membrane to derive a wind speed equation of circular cyclone by method of section based on Boyle’s law, Charles’ law and Newton’s laws. The obtain...
Computational Model of Prime Numbers by the Modified Chi-square Function
An innovative approach that treats prime numbers as raw experimental data and as elements of larger and larger finite sequences {Pm}≡{P(mp)} is shown in the present report. The modified chi-square function Xk2(A,mp/xo) w...
An Application of Reliability-analysis Techniques in Project Management
This paper handles a prominent problem of project management, namely that of project scheduling under uncertainty. The paper models this problem as a vector-weighted voting system and expresses the indicator variable for...
Variants of Compatible Mappings in Menger Spaces
In this paper, we introduce the notions of compatible mappings of type(R), type (K) and type (E) in Mengers paces and prove some common fixed point theorems for these mappings. In fact, we call these maps as variants of...